# SDR TWAA9775003

- Difficulty date: July 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54334
- Make and model: Boeing 727231
- Aircraft serial: 20461
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light Socket
- Part number: 3041321035
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PHX - FLT 179 - DURING APPROACH UPON GEAR EXTENSION, RIGHT GEAR DOWN AND LOCK LIGHT FAILED TO ILLUMINATE.  REMOVED AND REPLACED RIGHT GEAR LIGHT SOCKET, MFG PN 30413-21-035, MANUFACTURED BY JAY EL PRODUCTS, INC.  OPS CHECK NORMAL.  CHECK C - 8-23-96 - MCI.  (X)
